# SDR DALA2015122207811

- Difficulty date: December 22, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 115,798 hours, 16,615 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DRAIN PATH AT BS 955, LBL 55 CENTER TANK UPPER SKIN CORROSION. REMOVED AND ACCOMPLISHED IAW PRI 534290-14.
